# SDR 2014FA0000533

- Difficulty date: September 15, 2014
- Submitted: September 15, 2014
- Operation: General aviation
- Engine: Lyc O320H2AD
- Engine time: 2,426 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Backed Out
- Location: Nr 1 Cylinder
- Part time: 2,426 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 CYLINDER EXHAUST ROCKER ARM RETAINER STUD BACKED OUT, LOOSENED, THE CYLINDER HEAD CAUSING THE EXHAUST VALVE TO NOT OPEN.
